# SDR SCNA20250402090

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 37,037 hours, 12,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80736, NR00087: INITIAL INSPECTION: ELONGATED HOLES ON BRACKETS (2EAS) AT FWD LH ESCAPE SLIDE COVER.  BRACKETS REPLACED PER B737-800 SRM 51-40-02-0G-0 AND B737-800 AIPC 25-66-00-13.
